Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/25600
Title: Existence and duality of implicit vector variational problems
Authors: Ansari, QH
Yang, XQ 
Yao, JC
Issue Date: 2001
Publisher: Marcel Dekker Inc
Source: Numerical functional analysis and optimization, 2001, v. 22, no. 7-8, p. 815-829 How to cite?
Journal: Numerical Functional Analysis and Optimization 
Abstract: In this paper, we consider implicit vector variational problems which contain vector equilibrium problems and vector variational inequalities as special cases. The existence of solutions of implicit vector variational problems and vector equilibrium problems have been established. As a special case, we derive some existence results for a solution of vector variational inequalities. We also study the duality of implicit vector variational problems and discuss the relationship between solutions of dual and primal problems. Our results on duality contains known results in the literature as special cases.
URI: http://hdl.handle.net/10397/25600
ISSN: 0163-0563
DOI: 10.1081/NFA-100108310
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

29
Citations as of Apr 11, 2016

WEB OF SCIENCETM
Citations

32
Last Week
0
Last month
0
Citations as of May 21, 2017

Page view(s)

23
Last Week
0
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.